# SDR AALA201912269009

- Difficulty date: December 23, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 58,878 hours, 26,341 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Valve
- Part number: C247360013
- Part serial: H1153
- Condition: Failed
- Location: Nlg Steering
- Part time: 48,948 hours, 34,273 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WHEEL N/W STEERING FAULT AT 20K FT. RE-SET . REOCCURED ON FINAL WITH L/G EXTENSTION. NO N/W STEERING ON LANDING. MAINTENANCE REPLACED STEERING SERVO CONTROL VALVE IAW AMM 32-51-51-0401.
